# SDR DALA2018051503326

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 36,519 hours, 24,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OUTSIDE WING EMERGENCY LIGHTS REMAIN ILLUMINATED AFTER TESTING.  MAINTENANCE REPLACED THE THE OVERWING LIGHTS POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED GOOD. AIRCRAFT IS OK FOR SERVICE.
